# SDR VW3R200100015

- Difficulty date: August 21, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 5419
- Condition: Inoperative
- Location: Life Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT DOES NOT TRANSMIT ANY SIGNAL.  THIS UNIT WAS REPAIRED BY DME CORPORATION ON 11/22/00.  IT WAS TESTED WHEN IT CAME BACK AND APPARENTLY WAS WORKING AND HAD BEEN STORED SINCE.  BEFORE INSTALLING IT ON A RAFT BEING OVERHAULED, IT WAS TESTED AGAIN AND IT DID NOT TRANSMIT ANY SIGNAL. DME IS REPAIRING IT UNDER WARRANTY AND STATES THE CAUSE OF FAILURE IS TO BE DETERMINED.
